Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Exponential decay of weak solutions for hyperbolic systems of first order with discontinuous coefficients


Author: Hang Chin Lai
Journal: Trans. Amer. Math. Soc. 170 (1972), 425-436
MSC: Primary 35L45
DOI: https://doi.org/10.1090/S0002-9947-1972-0313640-2
MathSciNet review: 0313640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The weak solution of the Cauchy problem for symmetric hyperbolic systems with discontinuous coefficients in several space variables satisfying the fact that the coefficients and their first derivatives are bounded in the distribution sense is identically equal to zero if it is exponential decay.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L45

Retrieve articles in all journals with MSC: 35L45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0313640-2
Keywords: Hyperplane, derivative in distribution sense, weak solution, mollifier method, smoothed functions
Article copyright: © Copyright 1972 American Mathematical Society